# SDR UPS09M54564

- Difficulty date: January 29, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 65,014 hours, 12,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28882
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REPAIR SURVEY SEQ 255-W4-004 RT WING FIXED L/E SLAT TRACK CUTOUT AT STA XOS 771 HAS AN EXISTING REPAIR NOT PER SRM AND NOT ON UPS MRCSSR.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR IAW MD-11 SRM 57-10-00 FIG 21 VOL 1.
